1520210611_void_compass-800.gif
Cyber-Range.png

Agenda

 

9:30     Opening

10:00   CyberRange Briefing and technology skill-up (2 hours)

12:00   Lunch

14:00   CyberRange Stage1 (2 hours)

16:00   Tea break

16:30   CyberRange Stage2 (30 mins)

17:00   Debrief session (30 mins)

17:30   Award presentation

17:45   Group Photo

18:00   End of event

john_logo.png
logo_fortinet.png